# SDR AALA2019061769017

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 50,789 hours, 30,698 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D557131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE FITTING #3 UPPER AND LOWER BUSHINGS ALONG WITH THE BEARING HAVE EXCESSIVE PLAY ON THE VERTICAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-36-41.
